RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1987, Volume 51, Issue 4, Pages 893–907 (Mi izv1324)  

This article is cited in 1 scientific paper (total in 1 paper)

Application of the group algebra of the problem of the tail $\sigma$-algebra of a random walk on a group and the problem of ergodicity of a skew-product action

R. S. Ismagilov


Abstract: Two problems in measure theory are considered: that of the tail $C^*$- algebra of a random walk on a group, and that of ergodicity of a skew-product action. These problems are solved in a uniform way by using Banach algebras and harmonic analysis on a group.
Bibliography: 22 titles.

Full text: PDF file (2046 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1988, 31:1, 209–222

Bibliographic databases:

UDC: 517.9
MSC: Primary 60J15, 22D40, 22D15, 43A20; Secondary 28D05, 46L99, 43A10, 22D20, 22D25
Received: 14.02.1985

Citation: R. S. Ismagilov, “Application of the group algebra of the problem of the tail $\sigma$-algebra of a random walk on a group and the problem of ergodicity of a skew-product action”, Izv. Akad. Nauk SSSR Ser. Mat., 51:4 (1987), 893–907; Math. USSR-Izv., 31:1 (1988), 209–222

Citation in format AMSBIB
\Bibitem{Ism87}
\by R.~S.~Ismagilov
\paper Application of the group algebra of the problem of the tail $\sigma$-algebra of a~random walk on a~group and the problem of ergodicity of a~skew-product action
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1987
\vol 51
\issue 4
\pages 893--907
\mathnet{http://mi.mathnet.ru/izv1324}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=914865}
\zmath{https://zbmath.org/?q=an:0659.60022}
\transl
\jour Math. USSR-Izv.
\yr 1988
\vol 31
\issue 1
\pages 209--222
\crossref{https://doi.org/10.1070/IM1988v031n01ABEH001061}


Linking options:
  • http://mi.mathnet.ru/eng/izv1324
  • http://mi.mathnet.ru/eng/izv/v51/i4/p893

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. R. S. Ismagilov, “The spectrum of dynamical systems and the Riesz products”, Math. USSR-Sb., 67:2 (1990), 341–366  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:259
    Full text:57
    References:33
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020